MathSciNet Relay Station
MathSciNet bibliographic data
MR2246686 (2007c:41016) 41A29 (26A46 30D15 30E10 41A10 42A10 42A85)
Littmann, Friedrich One-sided approximation by entire functions. J. Approx. Theory 141 (2006), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement